Logarithmic dimension and bases in Whitney spaces

Goncharov, Alexander and Şengül Tezel, Yasemin (2021) Logarithmic dimension and bases in Whitney spaces. Turkish Journal of Mathematics, 45 (4). pp. 1580-1591. ISSN 1300-0098 (Print) 1303-6149 (Online)

This is the latest version of this item.

Full text not available from this repository. (Request a copy)


We give a formula for the logarithmic dimension of the generalized Cantor-type set K. In the case when the logarithmic dimension of K is smaller than 1, we construct a Faber basis in the space of Whitney functions ε(K).
Item Type: Article
Uncontrolled Keywords: Hausdorff dimension; logarithmic capacity; Topological bases; Whitney spaces
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Yasemin Şengül Tezel
Date Deposited: 01 Sep 2022 11:55
Last Modified: 01 Sep 2022 11:55
URI: https://research.sabanciuniv.edu/id/eprint/43561

Available Versions of this Item

Actions (login required)

View Item
View Item